Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Lightheaded, headache, prolonged period, arm cramps near implant. Should I see a doctor?

Hi my birth control bar is suppose to come out Feb 24, 2013 and lately I have been feeling really light headed and minor headaches and my periods are lasting longer then usual and never seems to go off... and my arm where the implant is located tends to cramp here and there.... should I see a doctor or this is just the process of the bar when its almost ready to come out
Asked On : Fri, 30 Nov 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
If you have cramps at the site of the implant, you should report the matter to your health care provider, who can observe if the implant is dislocated. As your hormone contraception has been almost completed, you could be experiencing hormone imbalances and hence the abnormal menstrual cycles. These hormone disturbances can also be the cause of the headaches and dizziness. Please get blood pressure measurement, blood counts and urinalysis. Hope this helps.
Answered: Fri, 8 May 2015
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor